Previous |  Up |  Next


supermanifolds; geodesics; Riemannian metrics; connections
Let ${\mathcal{M}}= (M,\mathcal{O}_\mathcal{M})$ be a smooth supermanifold with connection $\nabla $ and Batchelor model $\mathcal{O}_\mathcal{M}\cong \Gamma _{\Lambda E^\ast }$. From $({\mathcal{M}},\nabla )$ we construct a connection on the total space of the vector bundle $E\rightarrow {M}$. This reduction of $\nabla $ is well-defined independently of the isomorphism $\mathcal{O}_\mathcal{M} \cong \Gamma _{\Lambda E^\ast }$. It erases information, but however it turns out that the natural identification of supercurves in ${\mathcal{M}}$ (as maps from $ \mathbb{R}^{1|1}$ to $\mathcal{M}$) with curves in $E$ restricts to a 1 to 1 correspondence on geodesics. This bijection is induced by a natural identification of initial conditions for geodesics on ${\mathcal{M}}$, resp. $E$. Furthermore a Riemannian metric on $\mathcal{M}$ reduces to a symmetric bilinear form on the manifold $E$. Provided that the connection on ${\mathcal{M}}$ is compatible with the metric, resp. torsion free, the reduced connection on $E$ inherits these properties. For an odd metric, the reduction of a Levi-Civita connection on ${\mathcal{M}}$ turns out to be a Levi-Civita connection on $E$.
[1] Garnier, S., Wurzbacher, T.: The geodesic flow on a Riemannian supermanifold. J. Geom. Phys. 62 (6) (2012), 1489–1508. DOI 10.1016/j.geomphys.2012.02.002 | MR 2911220 | Zbl 1242.53046
[2] Goertsches, O.: Riemannian supergeometry. Math. Z. 260 (3) (2008), 557–593. MR 2434470 | Zbl 1154.58001
[3] Hohnhold, H., Kreck, M., Stolz, S., Teichner, P.: Differential forms and 0-dimensional supersymmetric field theories. Quantum Topol. 2 (1) (2011), 1–14. DOI 10.4171/QT/12 | MR 2763085 | Zbl 1236.19008
[4] Michor, P.: Topics in Differential Geometry. American Mathematical Society, Providence, RI, 2008. MR 2428390 | Zbl 1175.53002
[5] Monterde, J., Montesinos, A.: Integral curves of derivations. Ann. Global Anal. Geom. 6 (2) (1988), 177–189. DOI 10.1007/BF00133038 | MR 0982764 | Zbl 0632.58017
[6] Schmitt, Th.: Super differential geometry. Tech. report, Report MATH, 84–5, Akademie der Wissenschaften der DDR, Institut für Mathematik, Berlin, 1984. MR 0786297 | Zbl 0587.58014
Partner of
EuDML logo